# SDR COMA9660114

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Part time: 4,547 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DISAGREE MESSAGE ON EICAS WHEN LANDING GEAR SELECTED DOWN.  AFTER 25 SECONDS, NLG LOCKED DOWN.  ADJUSTED NLG DOORS AND ACFT RETURNED TO SERVICE.
